# SDR 2005FA0000690

- Difficulty date: December 22, 2004
- Submitted: May 11, 2005
- Operation: General aviation
- Aircraft: N158WC
- Make and model: Beech 58
- Aircraft serial: TH2008
- Engine: Cont IO550*
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Angle
- Part number: 9511003119
- Condition: Cracked
- Location: Mlg
- Part time: 219 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND SUPPORT ANGLE WHERE LT IB MAIN GEAR DOOR HINGE IS ATTACHED, CRACKED.  PART WAS REPLACED 2 YEARS PREVIOUSLY FOR SAME OCCURRENCE.  ALSO FOUND ANGLE ON ADJACENT LT IB DOOR HINGE SUPPORT CRACKED, AS WELL AS SUPPORT ANGLES FOR RT MAIN GEAR DOOR HINGE BRACKETS.  PROBLEM SEEMS TO BE RELATED TO CHANGE TO 1-PIECE MACHINED IB DOORS DUE TO STIFFNESS OF NEWER STYLE DOORS COMPARED TO THE OLDER BUILT-UP RIVETED SHEET METAL CONSTRUCTION DOORS, STRESSES SEEM TO BE TRANSFERRED INTO IB DOOR HINGE SUPPORT STRUCTURE.  (K)
